# SDR REXA2019041700465

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,297 hours, 27,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLOOR EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED PS4LF BATTERY AND CHARGER IAW AMM 33-51-05. OPS CHECK GOOD.
